# SDR YENA2022011900024

- Difficulty date: January 11, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 78,863 hours, 29,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 771, BOS-CUN. MUSTY SMELL OR SMELLY SOCK SMELL OBSERVED DURING DESCENT AT APPROXIMATELY 8000FT AND REMAINED STRONG WHILE PARKED AT GATE FLT CREW OBSERVED IN COCKPIT AND INFLIGHT NOTICED IN BOTH FWD AN AFT GALLEYS. NO VISIBLE SMOKE OR CONDENSATION OBSERVED; PERFORMED SECTION 8B FOUND OIL LEVEL APU AND ENGINES NORMAL. IAW 2017-T01SI A/C OK FOR SVC
